# SDR SWAA2020110322811

- Difficulty date: October 12, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER IS CRACKED AT BS 663 RBL 45 WL 152 TO RBL48 WL 149.  REPAIRED RT WHEEL WELL VAPOR BARRIER, IAW SRM 51-70-04-2R-10.
